# SDR SWAA2024053077023

- Difficulty date: April 19, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP ANGLE LOCATED BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-269965<[01] REPLACED CLIP ANGLE AND FASTENERS LOCATED ON BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 TEM 9 AND DRAWING 143A7505 SHEET 2 REV B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED CLIP ANGLE AND FASTENERS LOCATED ON BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 TEM 9 AND DRAWING 143A7505 SHEET 2 REV B. VERIFIED
